# SDR CA951110004

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 555404
- Condition: Shorted
- Location: Landing Gear
- Part time: 8,259 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)NOSE LANDING GEAR CONTROL CIRCUIT BREAKER POPPED ON APPLICATION OF GROUND POWER. SELECTOR VALVE FOUND INTERNALLY SHORTED.
